A comparison theorem for ūĚĒę-homology
Compositio Mathematica, Volume 86 (1993) no. 2, pp. 189-207.
@article{CM_1993__86_2_189_0,
     author = {Hecht, Henryk and Taylor, Joseph L.},
     title = {A comparison theorem for $\mathfrak {n}$-homology},
     journal = {Compositio Mathematica},
     pages = {189--207},
     publisher = {Kluwer Academic Publishers},
     volume = {86},
     number = {2},
     year = {1993},
     zbl = {0784.22006},
     mrnumber = {1214457},
     language = {en},
     url = {http://www.numdam.org/item/CM_1993__86_2_189_0/}
}
TY  - JOUR
AU  - Hecht, Henryk
AU  - Taylor, Joseph L.
TI  - A comparison theorem for $\mathfrak {n}$-homology
JO  - Compositio Mathematica
PY  - 1993
DA  - 1993///
SP  - 189
EP  - 207
VL  - 86
IS  - 2
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1993__86_2_189_0/
UR  - https://zbmath.org/?q=an%3A0784.22006
UR  - https://www.ams.org/mathscinet-getitem?mr=1214457
LA  - en
ID  - CM_1993__86_2_189_0
ER  - 
%0 Journal Article
%A Hecht, Henryk
%A Taylor, Joseph L.
%T A comparison theorem for $\mathfrak {n}$-homology
%J Compositio Mathematica
%D 1993
%P 189-207
%V 86
%N 2
%I Kluwer Academic Publishers
%G en
%F CM_1993__86_2_189_0
Hecht, Henryk; Taylor, Joseph L. A comparison theorem for $\mathfrak {n}$-homology. Compositio Mathematica, Volume 86 (1993) no. 2, pp. 189-207. http://www.numdam.org/item/CM_1993__86_2_189_0/

1 A. Beilinson and J. Bernstein, Localization de g-modules, C.R. Acad. Sci. Paris 292 (1981), 15-18. | MR | Zbl

2 A. Beilinson and J. Bernstein, A generalization of Casselman's submodule theorem, Representation Theory of Reductive Groups, Progress in Mathematics, vol. 40, Birkhäuser, Boston, 1983. | Zbl

3 A. Borel et al., Algebraic D-modules, Perspectives in Mathematics, vol. 2, Birkhäuser, Boston, 1987. | Zbl

4 W. Casselman, Jaquet modules for real semisimple Lie groups, Proceedings of the International Congress of Mathematicians, Helsinki, 1978, pp. 557-563. | MR | Zbl

5 W. Casselman, Canonical extensions of Harish-Chandra modules to representations of G, Can. J. Math., vol. 41, (1989), 385-438. | MR | Zbl

6 W. Casselman and D. Milińćińá, Asymptotic behavior of matrix coefficients of admissible representations, Duke Math. J. 49 (1982), 869-930. | MR | Zbl

7 W. Casselman and M.S. Osborne, The n-cohomology of representations with an infinitesimal character, Compositio Math. 31 (1975), 219-227. | Numdam | MR | Zbl

8 P. Deligne, √Čquations Differentielles √° Points Singuliers R√©guliers, Lecture Notes in Mathematics 163, Springer Verlag, Berlin, 1973. | MR | Zbl

9 H. Hecht and D. Milińćińá, Cohomological dimension of localization functor, Proc. Amer. Math. Soc., vol. 108, (1990), 249-254. | MR | Zbl

10 H. Hecht, D. Milińćińá, W. Schmid, and J.A. Wolf, Localization and standard modules for real semisimple Lie groups I: The duality theorem, Inventiones Math. 90 (1987), 297-332. | EuDML | MR | Zbl

11 H. Hecht and W. Schmid, Characters, asymptotics and n-homology of Harish-Chandra modules, Acta Math. 151 (1983), 49-151. | MR | Zbl

12 H. Hecht and W. Schmid, On asymptotics and n-homology of Harish-Chandra modules, Journal f√ľr die reine und angewandte Mathematik 343 (1983), 169-173. | EuDML | MR | Zbl

13 H. Hecht and J.L. Taylor, Analytic localization of group representations, Advances in Mathematics 79 (1990), 139-212. | MR | Zbl

14 T. Matsuki, The orbits of affine symmetric spaces under the action of minimal parabolic subgroups, J. Math. Soc. Japan 31 (1979), 332-357. | MR | Zbl

15 T. Matsuki, Closure Relations for Orbits on Affine Symmetric Spaces under the Action of Minimal Parabolic Subgroups, Advanced Studies in Pure Mathematics, vol. 14, 1988 pp. 541-559. | MR | Zbl

16 T. Matsuki, Closure relations for orbits on affine symmetric spaces under the action of parabolic subgroups. Intersections of associated orbits, Hirosh. Math. Journal 18 (1988), 59-67. | MR | Zbl

17 D. Milińćińá, Asymptotic behavior of matrix coefficients of the discrete series, Duke Math. J. 44 (1977), 59-88. | Zbl

18 D. Milińćińá, Localization and Representation Theory of Reductive Lie Groups (mimeographed notes).

19 W. Schmid, Boundary value problems for group invariant differential equations, Elie Cartan et les mathématiques d'ajourd'hui, Astérique, 1983. | Zbl

20 W. Schmid and J.A. Wolf, Globalization of Harish-Chandra modules, Bull. Amer. Math. Soc. 17 (1987), 117-120. | MR | Zbl

21 J.P. Serre, Géométrie algébraique et géométrie analytique, Ann. Inst. Fourier 6 (1956), 1-42. | EuDML | Numdam | MR | Zbl

22 D. Vogan, Irreducible characters of semisimple Lie groups III: proof of the Kazhdan-Lusztig conjectures in the integral case, Inventiones Math. 71 (1983), 381-417. | EuDML | MR | Zbl

23 N. Wallach, Asymptotic expansion of generalized matrix entries of representations of real reductive groups, Lie group representations I, (Proceedings, University of Maryland 1982-1983), Lecture Notes in Mathematics 1024, Springer Verlag, New York, 1983. | MR | Zbl